Alert archive / Ohio / Wind Advisories in 2014

Wind Advisory 8, NWS Wilmington, OH

November 23, 201412 counties in Kentucky; 32 counties in Ohio; 8 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Nov 23, 2014, 3:46 PM EST for 12 counties in Kentucky; 32 counties in Ohio; 8 counties in Indiana. It took effect at Nov 24, 2014, 7:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2014, 3:46 PM EST (20:46 UTC)
In effect from
Nov 24, 2014, 7:00 AM EST
Expired
Nov 24, 2014, 4:57 PM EST
In force
10 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WWUS71 KILN 232046
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EST SUN NOV 23 2014

...COLD FRONT BRINGING STRONG WINDS MONDAY...

.A COLD FRONT TRAILING GREAT LAKES LOW PRESSURE WILL CROSS THE
AREA ON MONDAY. STRONG WINDS WILL OCCUR WITH THIS SYSTEM MONDAY
MORNING THROUGH MONDAY EVENING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-240500-
/O.NEW.KILN.WI.Y.0008.141124T1200Z-141125T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
346 PM EST SUN NOV 23 2014

...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST MONDAY.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
6 follow-up statements
598 
WWUS71 KILN 240241
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
941 PM EST SUN NOV 23 2014

...COLD FRONT BRINGING STRONG WINDS MONDAY...

.A COLD FRONT TRAILING GREAT LAKES LOW PRESSURE WILL CROSS THE
AREA ON MONDAY. STRONG WINDS WILL OCCUR WITH THIS SYSTEM MONDAY
MORNING THROUGH MONDAY EVENING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-241100-
/O.CON.KILN.WI.Y.0008.141124T1200Z-141125T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
941 PM EST SUN NOV 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
MONDAY...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
392 
WWUS71 KILN 240900
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
400 AM EST MON NOV 24 2014

.A COLD FRONT TRAILING GREAT LAKES LOW PRESSURE WILL CROSS THE
AREA TODAY. STRONG WINDS WILL OCCUR WITH THIS SYSTEM THIS MORNING
INTO THE EVENING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-241700-
/O.CON.KILN.WI.Y.0008.141124T1200Z-141125T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
400 AM EST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
10 PM EST THIS EVENING...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$


SITES
505 
WWUS71 KILN 241413
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
913 AM EST MON NOV 24 2014

.COLD STRONG FRONT WILL SWEEP EAST ACROSS THE AREA TODAY. STRONG
WINDS WILL OCCUR WITH THIS SYSTEM THIS MORNING INTO THE EVENING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-242215-
/O.CON.KILN.WI.Y.0008.000000T0000Z-141125T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
913 AM EST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...STRONG SOUTHWEST OF 25 TO 35 MPH WILL GUST UP TO 50
  MPH.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THIS MORNING INTO THE
  EARLY AFTERNOON.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
AR
452 
WWUS71 KILN 241632
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1132 AM EST MON NOV 24 2014

.COLD STRONG FRONT WILL SWEEP EAST ACROSS THE AREA TODAY. STRONG
WINDS WILL OCCUR WITH THIS SYSTEM INTO THE EVENING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-250045-
/O.CON.KILN.WI.Y.0008.000000T0000Z-141125T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1132 AM EST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...STRONG SOUTHWEST OF 25 TO 35 MPH WILL GUST UP TO 50 
  MPH.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THROUGH EARLY
  AFTERNOON.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
896 
WWUS71 KILN 242029
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EST MON NOV 24 2014

.COLD STRONG FRONT WILL SWEEP EAST ACROSS THE AREA TODAY. STRONG
WINDS WILL OCCUR WITH THIS SYSTEM INTO THE EVENING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-250300-
/O.CON.KILN.WI.Y.0008.000000T0000Z-141125T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
329 PM EST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...STRONG SOUTHWEST OF 25 TO 35 MPH WILL GUST UP TO 50 
  MPH.

* TIMING...WINDS WILL SUBSIDE THIS EVENING.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
139 
WWUS71 KILN 242157
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EST MON NOV 24 2014


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-242300-
/O.CAN.KILN.WI.Y.0008.000000T0000Z-141125T0300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
457 PM EST MON NOV 24 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY.

SINCE SPEEDS HAVE DROPPED BELOW CRITERIA...THE WIND ADVISORY IS
NO LONGER IN EFFECT. HOWEVER...GUSTY WINDS WILL CONTINUE THIS
EVENING INTO THE OVERNIGHT HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 23, 11:02 AM EST, 4 hours 44 minutes earlier.

Area forecast discussion, Nov 23, 11:02 AM EST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 AM EST SUN NOV 23 2014

.SYNOPSIS...
A DEEPENING LOW PRESSURE SYSTEM WILL PULL A LARGE SWATH OF
MOISTURE AND SHOWERS NORTHWARD INTO THE REGION TODAY INTO TONIGHT.
A STRONG COLD FRONT WILL SWING ACROSS THE AREA MONDAY BRINGING
ADDITIONAL SHOWERS ALONG WITH WINDY CONDITIONS. COLDER AIR WILL RUSH
IN BEHIND THE FRONT AND WILL LINGER FOR THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONLY MINOR CHANGES WERE NEEDED FOR THE MORNING FORECAST. AS
LOW-LEVEL SOUTHERLY FLOW CONTINUES TO INCREASE TODAY...MOISTURE
WILL BE ADVECTED INTO THE REGION. THERE IS A STRONG SIGNAL FOR
MOISTURE CONVERGENCE IN THE 925MB-850MB LAYER...MATCHING WELL WITH
THE QPF SIGNAL FROM THE MODEL SUITE. WITH STRONG AGREEMENT...HRRR
DATA WAS USED TO HELP REFINE POPS...PROVIDING SOME DETAIL AND
TIMING FOR THE 100-PERCENT PRECIPITATION CHANCES. THERE ARE NO BIG
CHANGES FOR THE QPF AMOUNT (GENERALLY A LITTLE UNDER AN INCH) OR
TEMPERATURE FORECASTS...THOUGH SOME OF THE HIGH-RES GUIDANCE IS
INDICATING A CHANCE FOR SOME WARMER TEMPERATURES IN THE SOUTHEAST
CWA THAN CURRENTLY FORECAST. CURRENT OBS SUGGEST ONLY A MINOR
ADJUSTMENT UPWARDS WAS NECESSARY.

PREVIOUS DISCUSSION >
AREA OF SHOWERS ASSOCIATED WITH A H5 VORT MAX IS BEGINNING TO PULL
OUT TO THE N. FOCUS NOW SHIFTS TO S/W ENERGY THAT WILL LIFT OUT OF THE
LOWER MISSISSIPPI VALLEY AND INTO THE REGION TONIGHT. STRONG H8
JET NOSES IN THIS AFTERNOON...HELPING FOCUS THE LIFT. MODELS ARE
STILL INDICATING THAT SHOWERS WILL OVERSPREAD THE AREA FROM THE
SOUTH MAINLY DURING THE AFTERNOON HOURS. KEPT CATEGORICAL POPS
ACROSS S...BUT TAPERED POPS DOWN TO HIGH CHANCE IN THE NORTHEAST COUNTIES.

THE STRONG WAA TODAY WILL PUSH HIGHS INTO 55 TO 60 DEGREE RANGE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
AREA OF CATEGORICAL POPS WILL PUSH N ACROSS THE REGION THIS
EVENING. THEN AS THE NOSE OF THE H8 JET PUSHES NORTH THE SHOWERS
WILL BECOME SCATTERED FROM S TO N.

MODELS ARE STILL SHOWING SOME SPREAD WITH THE STRENGTH OF THE SFC
LOW THAT LIFTS THROUGH THE WRN GREAT LAKES SUNDAY NIGHT INTO
MONDAY. THIS AFFECTS THE TIMING OF THE ASSOCIATED COLD FRONT. THE
GFS REMAINS DEEPER WITH THE LOW AND QUICKER WITH THE FRONT. THE
CONSENSUS OF THE OTHER MODELS TO BE A LITTLE WEAKER WITH THE LOW
AND TO PUSH THE FRONT ACROSS THE REGION MONDAY MORNING. THIS
SOLUTION LOOKS REASONABLE. NAM IS SHOWING SOME SFC INSTABILITY SO
ADDED A MENTION OF THUNDER WITH FROPA MONDAY MORNING. HIGHS ON
MONDAY WILL OCCUR EARLY IN THE DAY AND WILL RANGE FROM THE UPPER
40S IN SE INDIANA TO AROUND 60 IN THE EXTREME E. STRONG WINDS
ALOFT WILL GET PULLED DOWN JUST BEHIND THE FRONT IN THE CAA. GUSTS
OVER 40 KTS WILL BE POSSIBLE.

SOME LIGHT WRAP AROUND PCPN WILL BE POSSIBLE MONDAY NIGHT. PCPN
AMOUNTS WILL BE VERY LIGHT AND KEPT POPS LOW. TEMPERATURES WILL
FALL INTO THE UPPER 20S TO LOWER 30S MONDAY NIGHT. A WEAK SFC
RIDGING TRIES TO BUILD IN FOR TUESDAY. HIGHS WILL RANGE BETWEEN
THE MID 30 AND MID 40S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ILN/S FA BETWEEN SYSTEMS ON WED AS SFC HIGH PRESSURE SHIFTS EAST
ON WED. BELOW NORMAL TEMPERATURES TO CONTINUE WITH HIGHS RANGING
FROM THE MID 30S NORTH TO THE LOWER 40S SOUTH.

CLIPPER TYPE SYSTEM TO DROP SE THRU THE GREAT LAKES WITH ASSOCIATED
COLD FRONT SWEEPING EAST THRU ILN/S FA EARLY THURSDAY. WILL BRING
SNOW IN WED NIGHT AND CONTINUE INTO THURSDAY. SOME PCPN MIX WITH BE
POSSIBLE ACRS THE SOUTH. HAVE LEANED TOWARD THE COLDER ECMWF SOLN
AND HAVE LIMITED ANY MIX TO THE SE. BEST POPS ACRS THE NORTH CLOSER
TO THE SFC WAVE. EARLY HIGHS ON THURSDAY TO RANGE FROM THE LOWER 30S
NW TO NEAR 40 SE.

IN NORTHWEST FLOW AND CAA SOME LINGERING SNOW SHOWERS PSBL THURSDAY
NIGHT. SFC HIGH PRESSURE TO BUILD IN ON FRIDAY PROVIDING CONTD COLD
TEMPERATURES AND DRY CONDITIONS. HIGHS ON FRIDAY TO RANGE FROM THE
LOWER 30S NW TO THE UPR 30S SE.

SFC HIGH PRESSURE TO BUILD ACRS THE REGION AS MID LEVEL FLOW BACKS
WESTERLY. A QUICK RETURN LOW LEVEL FLOW TO DEVELOP ON THE BACK SIDE
OF THE RETREATING HIGH. WILL HOLD OFF ON ANY WAA PCPN UNTIL SATURDAY
NIGHT.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
THE TAF SITES WILL BEGIN THE FORECAST PERIOD GENERALLY DRY...BUT A
SOLID AREA OF RAIN IS EXPECTED TO MOVE IN DURING THE LATE
AFTERNOON AND EVENING HOURS. THIS RAIN IS EXPECTED TO CONTAIN MFVR
VISIBILITIES...WITH A CHANCE OF A FEW POCKETS OF HEAVIER RAIN THAT
MAY LEAD TO IFR VISIBILITIES. CEILINGS ARE GENERALLY EXPECTED TO
REMAIN MVFR DURING THE RAIN IN THE EVENING...BUT A GRADUAL
LOWERING SHOULD LEAD TO IFR CEILINGS HEADING INTO THE OVERNIGHT
HOURS. CENTRAL OHIO MAY BE A SLIGHT EXCEPTION...AS THE AMOUNT OF
MOISTURE WILL BE SLIGHTLY LESS...MAKING IFR CEILINGS AND HEAVY
RAIN A LITTLE LESS LIKELY. CEILINGS SHOULD BE AT THEIR LOWEST
DURING THE OVERNIGHT HOURS...BUT WILL BEGIN TO IMPROVE DURING THE
MORNING.

OCCASIONAL SHOWERS WILL CONTINUE TO BE POSSIBLE THROUGH THE REST
OF THE FORECAST...BUT WINDS WILL BE THE MAIN IMPACT ON MONDAY. AS
WIND FLOW SWITCHES FROM SOUTHEAST TO SOUTHWEST DURING THE FORECAST
PERIOD...SPEEDS WILL STEADILY INCREASE. GUSTS INTO THE 15-20 KNOT
RANGE SHOULD BEGIN LATER TODAY (SUNDAY)...AND WINDS ARE LIKELY TO
CONTINUE INCREASING DURING THE OVERNIGHT HOURS. ON MONDAY
MORNING...WIND GUSTS OF OVER 30 KNOTS APPEAR VERY LIKELY...AND
SOME WIND GUSTS MAY BE AS HIGH AS 40 KNOTS. THE CHANCE FOR RAIN
WILL END BY LATE MORNING AS A COLD FRONT MOVES THROUGH...BUT GUSTY
SOUTHWEST WINDS OF 25-35 KNOTS MAY CONTINUE THROUGH THE AFTERNOON
ON TUESDAY.

OUTLOOK...MVFR CEILINGS AND GUSTY WINDS WILL CONTINUE THROUGH
MONDAY AFTERNOON. MVFR CEILINGS MAY BE POSSIBLE AGAIN HEADING INTO
TUESDAY. MVFR CONDITIONS WILL BE POSSIBLE AGAIN ON THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO/SITES
NEAR TERM...HATZOS/SITES
SHORT TERM...SITES
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, Nov 23, 3:46 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EST SUN NOV 23 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-242100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
346 PM EST SUN NOV 23 2014

...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Ohio, 2014Wind Advisories in Kentucky, 2014Wind Advisories in Indiana, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.